# SDR FDEA201603241020

- Difficulty date: March 24, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT FWD CARGO FUSELAGE DOOR CUT OUT, AFT JAMB SKIN STATION 1002.3, LONGERON -40R TO -41R.  EXISTING REPAIR AT FWD CARGO FUSELAGE DOOR CUT OUT, AFT JAMB SKIN EVALUATED & FOUND DAMAGED REPAIR CARRIED OUT AT FWD CARGO IAW EA -5330-T0324460 P 1.  REPLACE DAMAGED REPAIR EO 1-5100-7-5001 B6 P T 1, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53307208 FOR WORK DETAILS.
